# SDR UIEA9607

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Leaking
- Location: Nr 1eng Gb
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT NR VR966 - GRU-MEX - NR 1 ENGINE HIGH OILCONSUMPTION AT TOP OF DESCENT QTY SHOWED 2 GALLONS PRESSURE DROPPED TO 30PSI AND WAS FLUCTUATING, SHUTDOWN ENGINE, TOTAL WINDMILLING TIME 28 MINUTES. PERFORMED WINDMILL INSPECTION.  NO DAMAGE NOTED.  SERVICED ENGINE OIL.ENGINE RUN REVEALED ACCESSORY GEAR BOX CHIP DETECTOR LEAKING.  REPLACED AGBCLIP DETECTOR.  ENGINE RUN OPS CHECKS OK.  (M)
